# SDR AU981253

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- Engine: Ge CFM563B1
- System (JASC): 2460 · DC Power Distribution System
- Part: Harness
- Part number: 6131142501
- Condition: Damaged
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) GENERATOR FEEDER CABLE W200 AND PYLON WIRING LOOM W1142 DAMAGED DUE TO ARCING OF THE CONNECTOR.
